Stephen Schecter

Works (28)

2018 journal article

Stability of combustion waves in a simplified gas-solid combustion model in porous media

Philosophical Transactions. Mathematical, Physical, and Engineering Sciences., 376(2117), 409–454.

By: F. Ozbag, S. Schecter & G. Chapiro

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Stability of concatenated traveling waves

Journal of Dynamics and Differential Equations, 28(3-4), 867–896.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

The entry-exit function and geometric singular perturbation theory

Journal of Differential Equations, 260(8), 6697–6715.

By: P. De Maesschalck & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Stability of concatenated traveling waves: Alternate approaches

Journal of Differential Equations, 259(7), 3144–3177.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Travelling waves in the holling-tanner model with weak diffusion

By: A. Ghazaryan, V. Manukian & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Combustion waves and Riemann solutions in light porous foam

Journal of Hyperbolic Differential Equations, 11(2), 295–328.

By: G. Chapiro, D. Marchesin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Morse theory for Lagrange multipliers and adiabatic limits

Journal of Differential Equations, 257(12), 4277–4318.

By: S. Schecter & G. Xu

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Gasless combustion fronts with heat loss

SIAM Journal on Applied Mathematics, 73(3), 1303–1326.

By: A. Ghazaryan, S. Schecter & P. Simon

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Stability of traveling waves in partly parabolic systems

Mathematical Modelling of Natural Phenomena, 8(5), 31–47.

By: A. Ghazaryan, Y. Latushkin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Dafermos regularization of a diffusive-dispersive equation with cubic flux

Discrete and Continuous Dynamical Systems, 32(12), 4069–4110.

By: S. Schecter & M. Taylor

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Heteroclinic orbits in slow-fast hamiltonian systems with slow manifold bifurcations

Journal of Dynamics and Differential Equations, 22(4), 629–655.

By: S. Schecter & C. Sourdis

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Stability of gasless combustion fronts in one-dimensional solids

Archive for Rational Mechanics and Analysis, 198(3), 981–1030.

By: A. Ghazaryan, Y. Latushkin, S. Schecter & A. Souza

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Stability of traveling waves for a class of reaction-diffusion systems that arise in chemical reaction models

SIAM Journal on Mathematical Analysis, 42(6), 2434–2472.

By: A. Ghazaryan, Y. Latushkin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Persistence of rarefactions under dafermos regularization: Blow-up and an exchange lemma for gain-of-stability turning points

SIAM Journal on Applied Dynamical Systems, 8(3), 822–853.

By: S. Schecter & P. Szmolyan

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Travelling waves for a thin liquid film with surfactant on an inclined plane

Nonlinearity, 22(1), 85–122.

By: V. Manukian & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Exchange lemmas 1: Deng's lemma

Journal of Differential Equations, 245(2), 392–410.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Exchange lemmas 2: General Exchange Lemma

Journal of Differential Equations, 245(2), 411–441.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Combustion fronts in a porous medium with two layers

Journal of Dynamics and Differential Equations, 18(3), 615–665.

By: J. Da Mota & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Eigenvalues of self-similar solutions of the dafermos regularization of a system of conservation laws via geometric singular perturbation theory

Journal of Dynamics and Differential Equations, 18(1), 53–101.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Computation of Riemann solutions using the Dafermos regularization and continuation

Discrete and Continuous Dynamical Systems, 10(4), 965–986.

By: S. Schecter, B. Plohr & D. Marchesin

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Existence of Dafermos profiles for singular shocks

Journal of Differential Equations, 205(1), 185–210.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Oxidation heat pulses in two-phase expansive flow in porous media

Zeitschrift Fur Angewandte Mathematik Und Physik: ZAMP, 54(1), 48–83.

By: D. Marchesin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Stability of self-similar solutions of the Dafermos regularization of a system of conservation laws

SIAM Journal on Mathematical Analysis, 35(4), 884–921.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Traveling-wave solutions of convection-diffusion systems by center manifold reduction

Nonlinear Analysis, 49(1), 35–59.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Undercompressive shock waves and the Dafermos regularization

Nonlinearity, 15(4), 1361–1377.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Geometric singular perturbation analysis of oxidation heat pulses for two-phase flow in porous media

Boletim Da Sociedade Brasileira De Matematica, 32(3), 237–270.

By: S. Schecter & D. Marchesin

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Codimension-one Riemann solutions: Classical missing rarefaction cases

Journal of Differential Equations, 157(2), 247–318.

By: S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

An organizing center for wave bifurcation in multiphase flow models

SIAM Journal on Applied Mathematics, 57(5), 1189–1215.

By: D. Marchesin, B. Plohr & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018